# SDR DALA2023120309896

- Difficulty date: November 30, 2023
- Submitted: December 3, 2023
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 91,264 hours, 41,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3237 DISC: 2C FWD EEPL LIGHT INOP C/A: FOUND CONNECTOR FOR FORWARD LIGHT AT SEAT 2C BROKEN. WILL REQUIRE NEW FEMALE MOLEX CONNECTOR AND PINS OR HARNESS P/N BR9632-48 NIS IN MSP. MEL REMARKS C/W. OK FOR MEL 33-50-03A. PLACARD INSTALLED. (LP: 4258836)
